Results: 1-25 | 26-50 | 51-75 | 76-100 | >>

Table of contents of journal: *Mathematical programming

Results: 1-25/120

Authors: SHMOYS DB TARDOS E
Citation: Db. Shmoys et E. Tardos, AN APPROXIMATION ALGORITHM FOR THE GENERALIZED ASSIGNMENT PROBLEM, Mathematical programming, 62(3), 1993, pp. 461-474

Authors: TAMIR A
Citation: A. Tamir, THE LEAST ELEMENT PROPERTY OF CENTER LOCATION ON TREE NETWORKS WITH APPLICATIONS TO DISTANCE AND PRECEDENCE CONSTRAINED PROBLEMS, Mathematical programming, 62(3), 1993, pp. 475-496

Authors: MEHROTRA S YE YY
Citation: S. Mehrotra et Yy. Ye, FINDING AN INTERIOR-POINT IN THE OPTIMAL FACE OF LINEAR-PROGRAMS, Mathematical programming, 62(3), 1993, pp. 497-515

Authors: ANSTREICHER KM
Citation: Km. Anstreicher, STRICT MONOTONICITY AND IMPROVED COMPLEXITY IN THE STANDARD FORM PROJECTIVE ALGORITHM FOR LINEAR-PROGRAMMING, Mathematical programming, 62(3), 1993, pp. 517-535

Authors: YE YY ANSTREICHER K
Citation: Yy. Ye et K. Anstreicher, ON QUADRATIC AND O(ROOT-N L) CONVERGENCE OF A PREDICTOR CORRECTOR ALGORITHM FOR LCP, Mathematical programming, 62(3), 1993, pp. 537-551

Authors: EAVES BC
Citation: Bc. Eaves, PIVOTING TO NORMALIZE A BASIC MATRIX, Mathematical programming, 62(3), 1993, pp. 553-556

Authors: DELORME C POLJAK S
Citation: C. Delorme et S. Poljak, LAPLACIAN EIGENVALUES AND THE MAXIMUM CUT PROBLEM, Mathematical programming, 62(3), 1993, pp. 557-574

Authors: DANNINGER G BOMZE IM
Citation: G. Danninger et Im. Bomze, USING COPOSITIVITY FOR GLOBAL OPTIMALITY CRITERIA IN CONCAVE QUADRATIC-PROGRAMMING PROBLEMS, Mathematical programming, 62(3), 1993, pp. 575-580

Authors: GOLDSTEIN AA
Citation: Aa. Goldstein, A GLOBAL NEWTON METHOD-II - ANALYTIC CENTERS, Mathematical programming, 62(2), 1993, pp. 223-237

Authors: THACH PT KONNO H
Citation: Pt. Thach et H. Konno, A GENERALIZED DANTZIG-WOLFE DECOMPOSITION PRINCIPLE FOR A CLASS OF NONCONVEX PROGRAMMING-PROBLEMS, Mathematical programming, 62(2), 1993, pp. 239-260

Authors: CORREA R LEMARECHAL C
Citation: R. Correa et C. Lemarechal, CONVERGENCE OF SOME ALGORITHMS FOR CONVEX MINIMIZATION, Mathematical programming, 62(2), 1993, pp. 261-275

Authors: MANGASARIAN OL SOLODOV MV
Citation: Ol. Mangasarian et Mv. Solodov, NONLINEAR COMPLEMENTARITY AS UNCONSTRAINED AND CONSTRAINED MINIMIZATION, Mathematical programming, 62(2), 1993, pp. 277-297

Authors: MIFFLIN R STRODIOT JJ
Citation: R. Mifflin et Jj. Strodiot, A RAPIDLY CONVERGENT 5-POINT ALGORITHM FOR UNIVARIATE MINIMIZATION, Mathematical programming, 62(2), 1993, pp. 299-319

Authors: OVERTON ML WOMERSLEY RS
Citation: Ml. Overton et Rs. Womersley, OPTIMALITY CONDITIONS AND DUALITY-THEORY FOR MINIMIZING SUMS OF THE LARGEST EIGENVALUES OF SYMMETRICAL MATRICES, Mathematical programming, 62(2), 1993, pp. 321-357

Authors: PANG JS
Citation: Js. Pang, A DEGREE-THEORETIC APPROACH TO PARAMETRIC NONSMOOTH EQUATIONS WITH MULTIVALUED PERTURBED SOLUTION SETS, Mathematical programming, 62(2), 1993, pp. 359-383

Authors: POLAK E
Citation: E. Polak, ON THE USE OF CONSISTENT APPROXIMATIONS IN THE SOLUTION OF SEMIINFINITE OPTIMIZATION AND OPTIMAL-CONTROL PROBLEMS, Mathematical programming, 62(2), 1993, pp. 385-414

Authors: ROBINSON SM
Citation: Sm. Robinson, NONSINGULARITY AND SYMMETRY FOR LINEAR NORMAL MAPS, Mathematical programming, 62(2), 1993, pp. 415-425

Authors: FENG D FRANK PD SCHNABEL RB
Citation: D. Feng et al., LOCAL CONVERGENCE ANALYSIS OF TENSOR METHODS FOR NONLINEAR EQUATIONS, Mathematical programming, 62(2), 1993, pp. 427-459

Authors: COTTLE RW GOLDFARB D HOFFMAN AJ
Citation: Rw. Cottle et al., STUDIES IN NONLINEAR-PROGRAMMING .2. PREFACE, Mathematical programming, 62(2), 1993, pp. 180000005-180000005

Authors: BEIN WW BRUCKER P HOFFMAN AJ
Citation: Ww. Bein et al., SERIES-PARALLEL COMPOSITION OF GREEDY LINEAR-PROGRAMMING PROBLEMS, Mathematical programming, 62(1), 1993, pp. 1-14

Authors: FOURER R MEHROTRA S
Citation: R. Fourer et S. Mehrotra, SOLVING SYMMETRICAL INDEFINITE SYSTEMS IN AN INTERIOR-POINT METHOD FOR LINEAR-PROGRAMMING, Mathematical programming, 62(1), 1993, pp. 15-39

Authors: GNANENDRAN SK HO JK
Citation: Sk. Gnanendran et Jk. Ho, LOAD BALANCING IN THE PARALLEL OPTIMIZATION OF BLOCK-ANGULAR LINEAR-PROGRAMS, Mathematical programming, 62(1), 1993, pp. 41-67

Authors: HOCHBAUM DS MEGIDDO N NAOR J TAMIR A
Citation: Ds. Hochbaum et al., TIGHT BOUNDS AND 2-APPROXIMATION ALGORITHMS FOR INTEGER PROGRAMS WITH2 VARIABLES PER INEQUALITY, Mathematical programming, 62(1), 1993, pp. 69-83

Authors: ISHIHARA T KOJIMA M
Citation: T. Ishihara et M. Kojima, ON THE BIG MU IN THE AFFINE SCALING ALGORITHM, Mathematical programming, 62(1), 1993, pp. 85-93

Authors: JONES KL LUSTIG IJ FARVOLDEN JM POWELL WB
Citation: Kl. Jones et al., MULTICOMMODITY NETWORK FLOWS - THE IMPACT OF FORMULATION ON DECOMPOSITION, Mathematical programming, 62(1), 1993, pp. 95-117
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>